# SDR CA010703027

- Difficulty date: June 14, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft time: 13,827 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) FLT 3725 DEPARTING WINNIPEG EXPERIENCED A LT TAILPIPE HOTLIGHT. ENGINE WAS SHUTDOWN & BECAUSE OF BAD WEATHER A/C DIVERTED TO KENORA. ENROUTE LH ENGINE WAS RESTARTED & FUNCTI ONED NORMALLY WITH NO ABNORMAL IND.S. MAINTENACE INVEST. REVEALED WATER INGRESS AT ELECT. CONNECTIONS FOR L/H FIRE DETECTOR. OLD SEALANT WAS REMVD & CONECTION CLEA NED AND INSP. THERE BEING NO EVIDENCE OF EFECTS CONNECTIONS WERE RESEALED & SYS FUNCTION TESTED. FUNCTION TEST WA NORMAL & A/C RELEASED TO SERVICE. THERE IS A KNOWN PROBL EM WITH THIS  FIRE DETECTOR & WATER CONTAMINATION. WEATHE WAS BAD TIME OF INCID., SAAB SB- 340-26-020 REFERS
